# SDR CALA0700253

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15141087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT MAIN FRAME AT STA 616, S17L, BELOW MAIN DECK FLOOR.  THE FRAME WAS REPAIRED IAW ECRA 5311-01158.
